# SDR DALA2016100507056

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pan
- Condition: Cracked
- Location: Bs 807-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT WINDOW RING PAN FWD/UPPER CORNER BTW BS 807 TO 826.  PAN WAS REPAIRED IAW SRM 53-05 FIG122.
